# SDR AU981688

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: CHA31267
- Condition: Faulty
- Location: Carburetor
- Component: A148HIM
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(AUS) DURING TAKEOFF, ENGINE SUFFERED POWER LOSS RESULTING IN FORCED LANDING AND DAMAGING AIRCRAFT. AN INTERNAL INSPECTION OF THE CARBURETOR, FOUND A LARGE FUEL FILLED BUBBLE IN THE FLOAT'S VARNISH.  FURTHER INVESTIGATION FOUND THAT IT WAS POSSIBLE TO INDUCE STICKING OF THE FLOAT ASSEMBLY WHEN THE BUBBLE CAME IN CONTACT WITH THE FLOAT CHAMBER HOUSING.
